# SDR AALA202407094901

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 27,679 hours, 11,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277001
- Part serial: FR5048
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L. FWD EM. EXIT (L2) DOOR CYLINDER/ACCUMULATOR REQUIRES SERVICING. SERVICED L2 DOOR CYLINDER/ACCUMULATOR PER AMM 52-22-00.
